# SDR AALA202510039037

- Difficulty date: October 3, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 45,891 hours, 19,483 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR GIRT BAR LOOSE IN BRACKET RECEIVER RIGHT SIDE. AJUSTED GIRT BAR SECURITY CLIPS ON R1 DOOR. OPERATIONALCHECK GOOD. PER AMM 52-11-00.
